Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Strong Central Limit Theorem for isotropic random walks in Rd

Abstract :

We prove an optimal Gaussian upper bound for the densities of isotropic random walks on Rd in spherical case (d ≥ 2) and ball case (d ≥ 1). We deduce the strongest possible version of the Central Limit Theorem for the isotropic random walks: if S~n denotes the normalized random walk and Y the limiting Gaussian vector, then Ef(S~n)→Ef(Y) for all functions f integrable with respect to the law of Y. We call such result a “Strong CLT”. We apply our results to get strong hypercontractivity inequalities and strong Log-Sobolev inequalities.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03040220
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 4 décembre 2020 - 11:20:49
Dernière modification le : lundi 31 mai 2021 - 23:20:11

Lien texte intégral

Identifiants

Collections

Citation

Piotr Graczyk, Jean-Jacques Loeb, Tomasz Żak. Strong Central Limit Theorem for isotropic random walks in Rd. Probability Theory and Related Fields, Springer Verlag, 2011, 151 (1-2), pp.153 - 172. ⟨10.1007/s00440-010-0295-6⟩. ⟨hal-03040220⟩

Partager

Métriques

Consultations de la notice

21